| Model Number |
FT20IN40NSE109N |
| Medical Device Problem Codes |
Crack (1135); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lot number is unknown, no product information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
Event or Problem Description
It was reported that the trach's connector cracked making the ballard stuck to the trach.No patient injury was reported.Additional information was requested; however, no further information was received.
Additional Manufacturer Narrative
H6: event problem and evaluation codes: updates not required.H10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.A dhr review was not conducted since no lot number was provided.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.